Loading…
Fundraising Pharmacy invites you to join us in Vancouver for the third annual WCFC -- the only award-winning, multi-day, annual professional development opportunity for fundraisers in western Canada.

Log in to bookmark your favorites and sync them to your phone or calendar.

Express Education Station Sittings [clear filter]
Wednesday, May 30
 

10:35am PDT

Express Education Station | Session 1- Integrated fundraising; Ryan Garnett from HMA
Limited Capacity filling up

Integrated fundraising; Ryan Garnett from HMA


NOTE:  Drop-in sessions, no need to register

Top tips and inspiring ideas from expert WCFC2018 partners!

Cram your brain with even more knowledge during break time!  Gather round for informal 10-minute talks designed to help you build deeper relationships with your donors and rev up the results of your fundraising programs.

Wednesday May 30, 2018 10:35am - 10:45am PDT
Express Education Station | MOV Studio | Museum of Vancouver

12:45pm PDT

Express Education Station | Session 2
Limited Capacity seats available

NOTE:  Drop-in sessions, no need to register

Top tips and inspiring ideas from expert WCFC2018 partners!

Cram your brain with even more knowledge during break time!  Gather round for informal 10-minute talks designed to help you build deeper relationships with your donors and rev up the results of your fundraising programs.

Wednesday May 30, 2018 12:45pm - 12:55pm PDT
Express Education Station | MOV Studio | Museum of Vancouver

1:00pm PDT

Express Education Station | Session 3
Limited Capacity seats available

NOTE:  Drop-in sessions, no need to register

Top tips and inspiring ideas from expert WCFC2018 partners!

Cram your brain with even more knowledge during break time!  Gather round for informal 10-minute talks designed to help you build deeper relationships with your donors and rev up the results of your fundraising programs.

Wednesday May 30, 2018 1:00pm - 1:10pm PDT
Express Education Station | MOV Studio | Museum of Vancouver

1:15pm PDT

Express Education Station | Session 4 - Do you ever feel like a fraud even though you are successful?! You may have IP; Sam Laprade; Gryphon
Limited Capacity seats available

Do you ever feel like a fraud even though you are successful?! You may have IP; Sam Laprade; Gryphon

NOTE:  Drop-in sessions, no need to register

Top tips and inspiring ideas from expert WCFC2018 partners!

Cram your brain with even more knowledge during break time!  Gather round for informal 10-minute talks designed to help you build deeper relationships with your donors and rev up the results of your fundraising programs.

Wednesday May 30, 2018 1:15pm - 1:25pm PDT
Express Education Station | MOV Studio | Museum of Vancouver

1:30pm PDT

Express Education Station | Session 5 - Would your organization accept a donation or sponsorship from a cannabis company?; Sam Laprade; Gryphon
Limited Capacity seats available

Would your organization accept a donation or sponsorship from a cannabis company?; Sam Laprade; Gryphon

NOTE:  Drop-in sessions, no need to register

Top tips and inspiring ideas from expert WCFC2018 partners!

Cram your brain with even more knowledge during break time!  Gather round for informal 10-minute talks designed to help you build deeper relationships with your donors and rev up the results of your fundraising programs.

Wednesday May 30, 2018 1:30pm - 1:40pm PDT
Express Education Station | MOV Studio | Museum of Vancouver

3:20pm PDT

Express Education Station | Session 6 - How to use custom donation forms to maximize your online fundraising whether for general fundraising or specific campaigns; Meghan Cobb; CanadaHelps
Limited Capacity full
Adding this to your schedule will put you on the waitlist.

How to use custom donation forms to maximize your online fundraising whether for general fundraising or specific campaigns; Meghan Cobb; CanadaHelps

NOTE:  Drop-in sessions, no need to register

Top tips and inspiring ideas from expert WCFC2018 partners!

Cram your brain with even more knowledge during break time!  Gather round for informal 10-minute talks designed to help you build deeper relationships with your donors and rev up the results of your fundraising programs.

Wednesday May 30, 2018 3:20pm - 3:30pm PDT
Express Education Station | MOV Studio | Museum of Vancouver
 
Thursday, May 31
 

9:55am PDT

Express Education Station | Session 7 - Imagine a software platform that gives you the power to analyze and improve every important part of your fundraising and awareness strategy.; Rupen Seoni; Environic Analytics
Limited Capacity full
Adding this to your schedule will put you on the waitlist.

Imagine a software platform that gives you the power to analyze and improve every important part of your fundraising and awareness strategy; Rupen Seoni; Environic Analytics

NOTE:  Drop-in sessions, no need to register

Top tips and inspiring ideas from expert WCFC2018 partners!

Cram your brain with even more knowledge during break time!  Gather round for informal 10-minute talks designed to help you build deeper relationships with your donors and rev up the results of your fundraising programs.

Thursday May 31, 2018 9:55am - 10:10am PDT
Express Education Station | MOV Studio | Museum of Vancouver

12:20pm PDT

Express Education Station | Session 8 - Why you need a Canadian-centric fundraising CRM solution!; Steve Milcik; DonorPerfect
Limited Capacity seats available

Why you need a Canadian-centric fundraising CRM solution!; Steve Milcik; DonorPerfect

NOTE:  Drop-in sessions, no need to register

Top tips and inspiring ideas from expert WCFC2018 partners!

Cram your brain with even more knowledge during break time!  Gather round for informal 10-minute talks designed to help you build deeper relationships with your donors and rev up the results of your fundraising programs.

Thursday May 31, 2018 12:20pm - 12:30pm PDT
Express Education Station | MOV Studio | Museum of Vancouver

12:35pm PDT

Express Education Station | Session 9 - How to use Grant Connect to find new prospects; Haley MacDonald; Imagine Canada
Limited Capacity seats available

How to use Grant Connect to find new prospects; Haley MacDonald; Imagine Canada

NOTE:  Drop-in sessions, no need to register

Top tips and inspiring ideas from expert WCFC2018 partners!

Cram your brain with even more knowledge during break time!  Gather round for informal 10-minute talks designed to help you build deeper relationships with your donors and rev up the results of your fundraising programs.

Thursday May 31, 2018 12:35pm - 12:45pm PDT
Express Education Station | MOV Studio | Museum of Vancouver

12:50pm PDT

Express Education Station | Session 10 - Ask Ryann Anything! That is, about digital acquisition and multichannel conversion, digital strategy, how fundraisers can better use advocacy, or her kids.; Ryann Miller; Care2
Limited Capacity seats available

Ask Ryann Anything! That is, about digital acquisition and multichannel conversion, digital strategy, how fundraisers can better use advocacy, or her kids.; Ryann Miller; Care2

NOTE:  Drop-in sessions, no need to register

Top tips and inspiring ideas from expert WCFC2018 partners!

Cram your brain with even more knowledge during break time!  Gather round for informal 10-minute talks designed to help you build deeper relationships with your donors and rev up the results of your fundraising programs.

Thursday May 31, 2018 12:50pm - 1:00pm PDT
Express Education Station | MOV Studio | Museum of Vancouver

2:55pm PDT

Express Education Station | Session 11
Limited Capacity full
Adding this to your schedule will put you on the waitlist.

NOTE:  Drop-in sessions, no need to register

Top tips and inspiring ideas from expert WCFC2018 partners!

Cram your brain with even more knowledge during break time!  Gather round for informal 10-minute talks designed to help you build deeper relationships with your donors and rev up the results of your fundraising programs.

Thursday May 31, 2018 2:55pm - 3:05pm PDT
Express Education Station | MOV Studio | Museum of Vancouver
 
Friday, June 1
 

10:35am PDT

Express Education Station | Session 12
Limited Capacity seats available

NOTE:  Drop-in sessions, no need to register

Top tips and inspiring ideas from expert WCFC2018 partners!

Cram your brain with even more knowledge during break time!  Gather round for informal 10-minute talks designed to help you build deeper relationships with your donors and rev up the results of your fundraising programs.

Friday June 1, 2018 10:35am - 10:45am PDT
Express Education Station | MOV Studio | Museum of Vancouver